# SDR HEEA084199

- Difficulty date: February 13, 2003
- Submitted: February 21, 2003
- Operation: General aviation
- Aircraft: N22342
- Make and model: Skrsky S76A
- Aircraft serial: 760096
- Aircraft time: 15,689 hours
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Bevel Gear
- Part number: 7635109011105
- Part serial: A01700616
- Condition: Corroded
- Location: M/R Gearbox
- Part time: 970 hours
- Component: Gearbox
- Component part number: 763510950004
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN ROTOR BEVEL GEAR HAS HEAVY FROSTING AND PITTING - GEAR WAS LOAD TESTED AND ACCEPTED PRIOR BY SIKORSKY PER SO NR DF 624-0001 ON APRIL 18, 2001. TO BE SENT TO VENDOR.
